# SDR COMA0460674

- Difficulty date: December 10, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 27,018 hours, 25,638 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5274 RT REVERSER UNLOCK MESSAGE.  SECURED T/R AND DEFERRED MAINT PER MEL.
